Skip to main content
Article
K-Rainbow Domatic Numbers
Discrete Applied Mathematics
  • Shinya Fujita, Maebashi Institute of Technology
  • Michitaka Furuya, Tokyo Universtiy of Science
  • Colton Magnant, Georgia Southern University
Document Type
Article
Publication Date
5-1-2012
DOI
10.1016/j.dam.2012.01.010
Disciplines
Abstract

A k-rainbow dominating function of a graph is a function f from the vertices V(G) to 2[k] such that, for allv∈V(G), either f(v)≠0̸ or ⋃u∈N[v]f(u)={1,…,k}. The k-rainbow domatic number drk(G) is the maximum integer d such that there exists a set of k-rainbow dominating functions f1,f2,…,fd with for all v∈V(G). We study thek-rainbow domatic number by finding this number for some classes of graphs and improving upon some known general bounds.

Citation Information
Shinya Fujita, Michitaka Furuya and Colton Magnant. "K-Rainbow Domatic Numbers" Discrete Applied Mathematics Vol. 160 Iss. 7-8 (2012) p. 1104 - 1113
Available at: http://works.bepress.com/colton_magnant/23/